By Topic

On the expansion of a bivariate distribution and its relationship to the output of a nolinearity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cambanis, S. ; Univ. of North Carolina, NC ; Bede Liu

The series expansion of a bivariate distribution and the series expansion of the output of a nonlinearity are considered, as well as the relationship between these two problems. Three distinct expansions of bivariate distributions are presented along with a constructive procedure to obtain them explicitly. The cross-covarianee property and certain results on the expansion of the output of a nonlinearity are extended to a larger class of random processes.

Published in:

Information Theory, IEEE Transactions on  (Volume:17 ,  Issue: 1 )